# SDR 2001UALA02359

- Difficulty date: December 2, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 20,466 hours, 6,951 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON LAST 3 ROWS OF SEATS ARE INOP. RESECURED WIRES AT SEATS 24C AND 26C.  LIGHTS OPERATIONAL CHECK NORMAL.
